CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Interaction between line soliton and algebraic soliton for asymmetric Nizhnik-Novikov-Veselovequation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 6, 页码: 1547-1552
Authors:  Ruan Hang-Yu;  Li Zhi-Fang
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
variable separation approach  the interaction between line soliton and algebraic soliton  (2+1)-dimensional ANNV equation  
Application of computer algebra in solving Chaffee-Infante equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 4, 页码: 825-828
Authors:  Xie, Fu-Ding;  Liu, Xiao-Dan;  Sun, Xiao-Peng;  Tang, Di
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Chaffee-Infante equation  two line-soliton solution  double periodic solution